# SDR IPXA10659156

- Difficulty date: March 29, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T351114
- Condition: Misrepaired
- Location: Bs 443-461
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  SURVEY SEQUENCE NR 326-F1-01 FUSELAGE BETWEEN BS443-461 & S22R-26R EXISTING REPAIR DOES NOT CORRELATE TO A SRM.  SURVEY SEQ NR 326-F1-01 FX BTN BS443-461 & STR22R-26R EXISTING REPAIR ADD FASTENERS ARE ADDED AND INSTALLED COMMON TO REPAIR DOUBLER AND REPAIR FILLER IAW RS R53-31-36679, THIS REPAIR IS TIME LIMITED TO 30000 TOTAL FLIGHT CYCLES PENDING A DAMAGE TOLERANCE ANALYSIS (DTA) REF EO B767-5330-37332-A FOR REF.
